# SDR ASOA201001553

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD LT AFT SIDE AT WL73.50 JUST ABOVE FLOOR SUPPORT STRUCTURE BETWEEN LBL9.00 AND LBL18.00 HAS CORROSION.
